Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 55, NWS Marquette, MI
NWS Marquette, MI issued this small craft advisory at May 24, 2021, 4:01 PM EDT. It took effect at May 24, 2021, 10:00 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2021, 4:01 PM EDT (20:01 UTC)
- In effect from
- May 24, 2021, 10:00 PM EDT
- Expired
- May 25, 2021, 9:00 AM EDT
- In force
- 11 hr
- Issued by
- NWS Marquette, MI
The text
As transmitted.
682 WHUS73 KMQT 242001 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 401 PM EDT Mon May 24 2021 LSZ162-250415- /O.NEW.KMQT.MF.Y.0006.210525T0300Z-210525T1500Z/ Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM- 401 PM EDT Mon May 24 2021 /301 PM CDT Mon May 24 2021/ ...DENSE FOG ADVISORY IN EFFECT FROM 11 PM EDT /10 PM CDT/ THIS EVENING TO 11 AM EDT /10 AM CDT/ TUESDAY... * WHAT...Dense fog will reduce visibility to less than 1 NM. * WHERE...Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM. * WHEN...From 11 PM EDT /10 PM CDT/ this evening to 11 AM EDT /10 AM CDT/ Tuesday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LSZ250-251-250415- /O.NEW.KMQT.SC.Y.0055.210525T0200Z-210525T1300Z/ Munising to Grand Marais MI-Grand Marais to Whitefish Point MI- 401 PM EDT Mon May 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT TUESDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...From 10 PM this evening to 9 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
960 WHUS73 KMQT 250144 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 944 PM EDT Mon May 24 2021 LMZ248-250-250945- /O.NEW.KMQT.SC.Y.0056.210525T1800Z-210526T1200Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 944 PM EDT Mon May 24 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 8 AM EDT WEDNESDAY... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and waves 3 to 6 ft expected. * WHERE...Seul Choix Point to Point Detour MI and 5NM East of a line from Fairport MI to Rock Island Passage. * WHEN...From 2 PM Tuesday to 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ162-250945- /O.CON.KMQT.MF.Y.0006.210525T0300Z-210525T1500Z/ Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM- 944 PM EDT Mon May 24 2021 /844 PM CDT Mon May 24 2021/ ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ TUESDAY... * WHAT...Dense fog will reduce visibility to less than 1 NM. * WHERE...Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM. * WHEN...Until 11 AM EDT /10 AM CDT/ Tuesday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LSZ250-251-250945- /O.CON.KMQT.SC.Y.0055.210525T0200Z-210525T1300Z/ Munising to Grand Marais MI-Grand Marais to Whitefish Point MI- 944 PM EDT Mon May 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt expected. * WHERE...Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...Until 9 AM EDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
229 WHUS73 KMQT 250849 MWWMQT URGENT - MARINE WEATHER MESSAGE National Weather Service Marquette MI 449 AM EDT Tue May 25 2021 LMZ221-251700- /O.EXB.KMQT.SC.Y.0056.210525T1800Z-210526T0600Z/ Green Bay North of line from Cedar River MI to Rock Island Passage- 449 AM EDT Tue May 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Green Bay North of line from Cedar River MI to Rock Island Passage. * WHEN...From 2 PM this afternoon to 2 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ241-251700- /O.EXB.KMQT.SC.Y.0056.210525T2100Z-210526T1600Z/ Black River to Ontonagon MI- 449 AM EDT Tue May 25 2021 /349 AM CDT Tue May 25 2021/ ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS AFTERNOON TO NOON EDT /11 AM CDT/ WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt becoming west winds 15 to 20 kt with gusts up to 30 kt after midnight. Waves 2 to 5 ft expected. * WHERE...Black River to Ontonagon MI. * WHEN...From 5 PM EDT /4 PM CDT/ this afternoon to noon EDT /11 AM CDT/ Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ242>244-251700- /O.EXB.KMQT.SC.Y.0056.210526T0000Z-210526T2100Z/ Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- 449 AM EDT Tue May 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT WEDNESDAY... * WHAT...Southwest winds 15 to 20 kt with gusts up to 30 kt becoming west winds 15 to 20 kt with gusts up to 30 kt late tonight; becoming northwest winds 10 to 20 kt with gusts up to 30 kt by late morning Wednesday. Waves 3 to 6 ft expected. * WHERE...Ontonagon to Upper Entrance of Portage Canal MI, Upper Entrance of Portage Canal to Eagle River MI and Eagle River to Manitou Island MI. * WHEN...From 8 PM this evening to 5 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ245-246-251700- /O.EXB.KMQT.SC.Y.0056.210526T0300Z-210526T1800Z/ Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- 449 AM EDT Tue May 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT WEDNESDAY... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt becoming northwest winds 10 to 20 kt with gusts up to 30 kt by late morning Wednesday. * WHERE...Manitou Island to Point Isabelle MI and Point Isabelle to Lower Entrance of Portage Canal MI. * WHEN...From 11 PM this evening to 2 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ247-248-251700- /O.EXB.KMQT.SC.Y.0056.210526T0000Z-210526T1800Z/ Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- 449 AM EDT Tue May 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT WEDNESDAY... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt becoming west winds 15 to 20 kt with gusts up to 30 kt by late tonight; becoming northwest winds 10 to 20 kt with gusts up to 30 kt by late morning Wednesday. Waves 2 to 4 ft expected. * WHERE...Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays and Huron Islands to Marquette MI. * WHEN...From 8 PM this evening to 2 PM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ240-251700- /O.EXA.KMQT.SC.Y.0056.210525T1800Z-210526T1200Z/ Saxon Harbor WI to Black River MI- 449 AM EDT Tue May 25 2021 /349 AM CDT Tue May 25 2021/ ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 8 AM EDT /7 AM CDT/ WEDNESDAY... * WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt becoming west winds around 15 kt with gusts up to 25 kt after midnight tonight. * WHERE...Saxon Harbor WI to Black River MI. * WHEN...From 2 PM EDT /1 PM CDT/ this afternoon to 8 AM EDT /7 AM CDT/ Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ162-251500- /O.CON.KMQT.MF.Y.0006.000000T0000Z-210525T1500Z/ Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM- 449 AM EDT Tue May 25 2021 /349 AM CDT Tue May 25 2021/ ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT /10 AM CDT/ THIS MORNING... * WHAT...Dense fog will reduce visibility to 1/4 to 1/2 NM. * WHERE...Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM. * WHEN...Until 11 AM EDT /10 AM CDT/ this morning. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ LMZ248-250-251700- /O.CON.KMQT.SC.Y.0056.210525T1800Z-210526T1200Z/ Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 449 AM EDT Tue May 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT WEDNESDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and waves 2 to 5 ft expected. * WHERE...5NM East of a line from Fairport MI to Rock Island Passage and Seul Choix Point to Point Detour MI. * WHEN...From 2 PM this afternoon to 8 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LSZ250-251-251300- /O.CON.KMQT.SC.Y.0055.000000T0000Z-210525T1300Z/ Munising to Grand Marais MI-Grand Marais to Whitefish Point MI- 449 AM EDT Tue May 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...South winds 15 to 20 kt with gusts up to 25 kt occurring. * WHERE...Munising to Grand Marais MI and Grand Marais to Whitefish Point MI. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TAP
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at May 24, 1:59 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 24, 1:59 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Marquette MI 159 PM EDT Mon May 24 2021 .SHORT TERM...(Today and tonight) Issued at 551 AM EDT MON MAY 24 2021 Water vapor imagery and RAP analysis show that the mid-level trof that has been over the western U.S. for the last few days has finally started to lift ne. Broad mid-level low is now centered along the MT/Alberta boarder. Downstream, mid-level ridge axis continues to extend from the central Gulf Coast up the Mississippi River Valley. Closer to home, it's been a cloudy night across the fcst area though skies were mostly clear earlier in the night over the far e. To the sw, there has been a gradual increase in shra activity over central WI over the last few hrs with the shra becoming a bit more organized. These shra are occurring n of a stationary sfc front extending across southern MN/sw WI into the Upper Ohio Valley. This is the front that swept s across the fcst area a little more than 24hrs ago. The shra appear to to be tied to the nose of a 25-30kt low-level jet and are occurring within an axis of roughly 250j/kg mucape. Nose of low-level jet will lift ne this morning, but tend to weaken with time. Not sure how quickly this will happen to lead to the shra dissipating. HRRR runs thru the night have been somewhat inconsistent on how far n the shra will move. 06Z high res nam window is much more aggressive in carrying shra n into the fcst area. For now, given the increase in upstream shra, seems prudent to carry at least schc/low chc pops into the southern fcst area this morning. Will monitor trends in the next few hrs to see if pops need to be increased. Otherwise, return of southerly winds today will herald a return to warmer/more humid conditions. Expect temps to rise back well into the 70s F over the w with 60s the rule to the e, except 50s along Lake MI. Aforementioned stationary front to the s will turn into a warm front and lift n today. With the addition of a shortwave lifting nne and instability building northward thru WI, should see shra/tsra develop on the instability gradient and push into western Upper MI late this aftn/evening. This will lead into a night of sct to nmrs shra/tsra moving across the fcst area tonight as low-level jet increases to 30-40kt. The last several cycles of the various model runs have favored the western fcst area for the most likely area to see shra/tsra tonight. 00z guidance still favors that scenario. That area will be under better larger scale upper diffluence associated with the the right entrance of an upper jet streak strengthening from 100kt to 120kt as it shifts from the eastern Dakotas/Manitoba to nw MN toward James Bay by 12z Tue. Cape for these elevated storms tonight should be roughly on the order of 500-1000j/kg. Rough estimate of effective deep layer shear tonight is mostly under 20kt though it will increase late toward 30kt over the w. Right now, don't anticipate any svr storms given what appears should be a lack of sufficient deep layer shear to support well- organized storms. With precipitable water increasing to around 1.5 inches (a little over 200pct of normal), expect hvy downpours with some of the storms. .LONG TERM...(Tuesday through Sunday) Issued at 507 AM EDT MON MAY 24 2021 Showers and thunderstorms look to continue across the area Tuesday as a cold front moves through Upper Michigan. There is a slight possibility that some thunderstorms could be severe. Behind this cold front, a secondary cold front is expected to form early Tuesday evening around the west or central, and with it bring more showers and thunderstorms across the area during the early evening hours. There is also a slight possibility that some of the storms associated with this second cold front will be severe. By late Tuesday night, expect the precipitation to stop. As the CAA behind the second cold front settles in, expect much cooler temperatures, with lows at spots getting down to around freezing in the interior west. Therefore, there could be areas of frost that develop across the coldest areas of the U.P. Wednesday, Thursday, and Friday nights, as the cooler temperatures look to settle over the area until this coming weekend. Besides a chance for some showers in the south and west Thursday and Friday, precipitation isn't expected again until around Sunday, where the GFS has a frontal system moving through the area. Temperatures are expected to slowly warm this coming weekend as the cooler Canadian air is forced east. Warm conditions are expected to continue Tuesday as cold front makes it's way southeastward across the area throughout the day. PWATs early Tuesday look pretty good, being greater than the 95th percentile according to ensemble guidance. The right entrance region of the jet stream also looks to be over us Tuesday too, which should enhance parcel uplift. Also, bulk shear values are high (greater than 30 kts) across much of the area, MUCAPEs in the NAM get up to 3000 J/kg in the far west during the early afternoon, and the supercell composite is about 1 during the afternoon hours. Given that the NAM sounding looks a robust thunderstorm sounding, I think that there is at least a slight possibility for severe thunderstorms Tuesday. One hindrance would be some CIN in the lower levels of the sounding, but that really doesn't look to be an issue save over the east. Threats to look out for would be heavy rain, wind, and hail should severe weather materialize. As the second cold front moves through early Tuesday evening, expect similar conditions ahead of the front as it was early Tuesday. Therefore, there is still a slight possibility for severe thunderstorms along this front as well. However, I don't think that chances are as good with this second front as this front should be moving through during the evening hours, when diurnal heating decreasing. Also, model guidance shows less precipitation associated with this second front. However, the severe weather threats of heavy rain, wind, and hail should remain if severe thunderstorms occur. Expect precipitation to end by late Tuesday night. Behind the second cold front, temperatures should be much cooler. The ENS shows 850mb temperatures in the 10th percentile from late Wednesday afternoon through Thursday night. It does seem that the cooler temperatures are trending toward settling over the area for a longer time over the mid to late week period. Therefore, the NBM temperature solution seems quite reasonable. These anomalously cool temperatures may bring freezing temperatures across some parts of the area (in particular the interior west), where frost may occur. As for precipitation, not much is expected save for maybe the west and south seeing some rain showers during the daytime Thursday and Friday as a low pressure passes to the south of us during that time. During Thursday night, we might get to see some snow showers or snow/rain mix showers across the interior west. However, whether these showers develop or not depends on the track of this low, and currently the GFS, the most favorable solution, also seems like the outlier. Therefore, I'm thinking that precipitation chances should decrease with each progressive forecast given the trends. As a high pressure ridge pushes the cooler Canadian air east later this weekend, expect temperatures to slowly warm back up to the low to mid 70s by Sunday and remain that way Monday. Model solutions do seem to point out a low pressure frontal system moving across our area around Sunday. However, given the divergence in the placement, strength, and amount of precipitation expected from this system, I'm not too confident as to when exactly it is supposed to occur, if it is to occur. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 158 PM EDT MON MAY 24 2021 Active weather is expected through the TAF period with flight categories ranging from VFR down to IFR. Widespread low clouds due to warm moist air advection were starting to lift and expect breaks in the clouds this afternoon with all sites improving to VFR. A cluster of SHRA/TSRA will move through the area from west to east this evening with IFR conditions and possible brief LIFR conditions. Additional showers and possibly a thunderstorm will move into mainly the western U.P later tonight into early Tue morning though there are varying solutions of timing and placement. Didn't put thunder in the TAFs for the later half of the TAF period with lower confidence, but might need to add with subsequent TAF issuances. Fog looks likely later tonight at KCMX and KSAW, proceeding the first wave of rainfall. A little more uncertain that fog will form at KIWD with downslope winds. && .MARINE...(For the 4 AM Lake Superior forecast issuance) Issued at 551 AM EDT MON MAY 24 2021 Winds across Lake Superior will increase a bit today as pres gradient begins to tighten between high pres well to the e and low pres developing over southern Saskatchewan. Late in the day, wind gusts over eastern Lake Superior may reach 20-25kt. Gusts at high obs platforms over the e tonight may reach 25-30kt at times. Winds across western Lake Superior will remain lighter. With expectation of shra/tsra moving across the lake tonight, fog will likely begin to develop and then persist thru Tue. On Tue, winds should be mostly under 20kt, but later in the day, expect gusts to increase to 20- 25kt over the western lake. As a cold front sweeps across the lake Tue night/early Wed, expect wind gusts to around 25kt. Winds will increase further across eastern Lake Superior on Wed with gusts to around 30kt. Not out of the question that some gale gusts could occur. Winds will diminish for Thu, but there could be somewhat stronger ne winds locally gusting to 25kt down western Lake Superior as high pres builds over northern Ontario. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... None. && SHORT TERM...Rolfson LONG TERM...TAP AVIATION...NL MARINE...Rolfson
Hazardous weather outlook, May 24, 4:11 AM EDT, 11 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 411 AM EDT Mon May 24 2021 MIZ001>007-009>014-084-085-251200- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 411 AM EDT Mon May 24 2021 /311 AM CDT Mon May 24 2021/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Today and Tonight There is a chance of thunderstorms over western Upper Michigan late this afternoon, and then across west and central Upper Michigan tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance of thunderstorms Tuesday into Tuesday evening. Areas of frost are possible in the interior west Wednesday night and Friday night. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-251200- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 411 AM EDT Mon May 24 2021 /311 AM CDT Mon May 24 2021/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight There is a chance of thunderstorms over western Lake Superior this afternoon, and then across all of Lake Superior tonight. Some patchy dense fog is possible across the lake tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance of thunderstorms Tuesday into Tuesday evening, mainly over the eastern portion of Lake Superior. Some patchy dense fog is possible across the lake Tuesday. A few gale force gusts are possible across the eastern lake Wednesday. See the Open Lake Forecast for more details. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-251200- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 411 AM EDT Mon May 24 2021 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight There is a chance of thunderstorms tonight. Patchy dense fog is possible tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance of thunderstorms Tuesday and early Tuesday night. Some patchy dense fog is possible early Tuesday. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. TAP/ROLFSON
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 4:01 PM EDT | Marine Dense Fog Advisory | MQT | 19 hr |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.